MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00002826-199619060-00009

Медицинская библиотека · Clinical neuropharmacology · 1996

Postural myoclonus induced by phenytoin.

Duarte J, Sempere A P, Cabezas M C, Marcos J, Clavería L E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Involuntary movements are an infrequent complication of treatment with phenytoin and include tremor, asterixis, myoclonus, parkinsonism, and dyskinesias. The mechanism by which phenytoin exerts its actions is unclear. Phenytoin has been observed to exert variable effects on dopamine metabolites and also may induce changes in serotonergic activity. In this report, we discuss the available experimental evidence concerning the possible mechanisms of involuntary movements induced by phenytoin. We describe a case of postural myoclonus during treatment with phenytoin.

Для цитирования: Duarte J, Sempere A P, Cabezas M C, Marcos J, Clavería L E. Postural myoclonus induced by phenytoin.. Clinical neuropharmacology. 1996. DOI: 10.1097/00002826-199619060-00009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.